Partial Differential Equations/Mathematical Problems in Mechanics
Local strong solution for the incompressible Korteweg model
Comptes Rendus. Mathématique, Volume 342 (2006) no. 3, pp. 169-174.

We consider a Navier–Stokes type system with a Korteweg stress tensor, coupled with a concentration equation without diffusion. We give a result concerning the local in time existence (and uniqueness) of strong solution for any data (and the global in time existence defined in a interval (0,T) for T<+ fixed if data are small enough), in the case of a bounded domain ΩR3.

On considère un système de type Navier–Stokes avec un tenseur de Korteweg, couplé avec une équation de concentration sans diffusion. On donne un premier résultat d'existence local en temps (et unicité) de solution forte pour des données quelconques (et d'existence globale en temps defini dans un interval (0,T) pour T<+ fixé si les données sont petites), dans le cas d'un domaine borné ΩR3.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2005.12.003
Sy, Mamadou 1; Bresch, Didier 2; Guillén-González, Francisco 3; Lemoine, Jérôme 4; Rodríguez-Bellido, Maria Angeles 3

1 Laboratoire d'Analyse Numérique et d'Informatique, Université Gaston-Berger, Saint-Louis, Senegal
2 Laboratoire de Modélisation et Calcul, Université Joseph-Fourier, 51, rue des mathématiques, 38051 Grenoble, France
3 Dpto. de Ecuaciones Diferenciales y Análisis Numérico, Universidad de Sevilla, Apto. 1160, 41080 Sevilla, Spain
4 Laboratoire de Mathématiques & CNRS 6620, Université Blaise Pascal, 63177 Aubière, France
@article{CRMATH_2006__342_3_169_0,
     author = {Sy, Mamadou and Bresch, Didier and Guill\'en-Gonz\'alez, Francisco and Lemoine, J\'er\^ome and Rodr{\'\i}guez-Bellido, Maria Angeles},
     title = {Local strong solution for the incompressible {Korteweg} model},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {169--174},
     publisher = {Elsevier},
     volume = {342},
     number = {3},
     year = {2006},
     doi = {10.1016/j.crma.2005.12.003},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2005.12.003/}
}
TY  - JOUR
AU  - Sy, Mamadou
AU  - Bresch, Didier
AU  - Guillén-González, Francisco
AU  - Lemoine, Jérôme
AU  - Rodríguez-Bellido, Maria Angeles
TI  - Local strong solution for the incompressible Korteweg model
JO  - Comptes Rendus. Mathématique
PY  - 2006
SP  - 169
EP  - 174
VL  - 342
IS  - 3
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2005.12.003/
DO  - 10.1016/j.crma.2005.12.003
LA  - en
ID  - CRMATH_2006__342_3_169_0
ER  - 
%0 Journal Article
%A Sy, Mamadou
%A Bresch, Didier
%A Guillén-González, Francisco
%A Lemoine, Jérôme
%A Rodríguez-Bellido, Maria Angeles
%T Local strong solution for the incompressible Korteweg model
%J Comptes Rendus. Mathématique
%D 2006
%P 169-174
%V 342
%N 3
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2005.12.003/
%R 10.1016/j.crma.2005.12.003
%G en
%F CRMATH_2006__342_3_169_0
Sy, Mamadou; Bresch, Didier; Guillén-González, Francisco; Lemoine, Jérôme; Rodríguez-Bellido, Maria Angeles. Local strong solution for the incompressible Korteweg model. Comptes Rendus. Mathématique, Volume 342 (2006) no. 3, pp. 169-174. doi : 10.1016/j.crma.2005.12.003. http://www.numdam.org/articles/10.1016/j.crma.2005.12.003/

[1] Fernández-Cara, E.; Guillén-González, F.; Ortega, R.R. Some theoretical results concerning non Newtonian fluids of the Oldroyd kind, Ann. Scuola Norm. Sup. Pisa Cl. Sci., Volume XXVI (1998) no. 4, pp. 1-29

[2] Giga, Y.; Sohr, H. Abstract Lp estimates for the Cauchy problem with applications to the Navier–Stokes equations in exterior domains, J. Funct. Anal., Volume 102 (1991), pp. 72-94

[3] Korteweg, D.J. Sur la forme que prennent les équations du mouvement des fluids si l'on tient compte des forces capillaires causés par les variations de densité, Archives Néerlandaises des Sciences Exactes et Naturelles, Series II, Volume 6 (1901), pp. 1-24

[4] Kostin, I.; Marion, M.; Texier-Picard, R.; Volpert, V.A. Modelling of miscible liquids with the Korteweg stress, M2AN Math. Model. Numer. Anal., Volume 37 (2003) no. 5, pp. 741-753

[5] Ladyzhenskaya, O.A.; Solonnikov, V.A. Unique solvability of an initial and boundary problem for viscous incompressible nonhomogeneous fluids, Zap. Nauchn. Sem. Leningradskogo Otdel. Mat. Instit. Steklova AN SSSR, Volume 52 (1975), pp. 52-109 (Translated from)

[6] Simon, J. Compact sets in the space Lp(0,T,B), Ann. Mat. Pura Appl., Volume 146 (1987) no. 4, pp. 65-96

[7] Solonnikov, V.A. Estimates of the solutions of the nonstationary Navier–Stokes systems, Tr. Mat. Inst. Akad. Nauk SSSR (Amer. Math. Soc. Transl. Ser. 2), Volume 70 (1964), pp. 213-317 (Translated in, vol. 75, 1968)

Cited by Sources: